# SDR CA190729014

- Difficulty date: July 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 881 hours
- Engine: Lyc IO360L2A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 5411991
- Condition: Damaged
- Location: Mlg
- Part time: 705 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN WE WERE REPLACING THE TIRE ASSEMBLY ON THE R/H MLG, WE NOTICED THAT THE AXLE P/N 0541199-1 HAS SOME PLAY (BOTH UP AND DOWN AND ROTATIONAL) ON THE MAIN LANDING GEAR. THE BOLT THAT HOLDS THE AXLE ON WAS WAS TIGHT. WE TRIED A NEW AXLE AND IT WENT ON VERY EASILY AND THE OLD ONE CAME OFF JUST BY HAND. WHICH WE ARE NOT USED TO. WE CONTACTED CESSNA TECH SUPPORT AND WE REINSTALLED THE AXLE WITH. LOCTITE EA 9309NA AERO AS PER THE MM ALTERNATE METHOD. (TC# 20190729014)
